# SDR ASAA2021081635756

- Difficulty date: August 16, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 55,108 hours, 16,479 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250275060
- Condition: No Test
- Location: Nr 1 Fire Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO 1 ENGINE FIRE TEST DOES NOT ILLUMINATE LIGHT ON A LOOP. GROUNDED - YES. VERIFIED DISCREP. M279 MODULE SHOWS RIGHT CORE FAULT. REF. B737-800 MM 26-10-01, AND B737-800 WDM 26-11-11 PG 1 SHT 1, REMOVED M279 MODULE, AND LOOP A PIN 25 TO GND READS 1.318K OHMS. SHOULD BE 871 OHMS. WITH METER STILL CONNECTED SHOOK DOWN ENTIRE ENG. 1 A LOOP HARNESS AND FOUND ERRATIC RESISTANCE READINGS. SUSPECT BROKEN INTERNAL CENTER WIRE INSIDE INSULATION IN SAME AREA. REF. MM 26-11-02, REMOVED/REPLACED MW0325 CORE HARNESS AGAIN. OPS CHK NML REF. SAME. ENG 1 FIRE DET. OPS NML REF. MM 26-11-00 NUMEROUS TIMES.
